MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VASCU-GUARD; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE

BAXTER HEALTHCARE CORPORATION VASCU-GUARD; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Catalog Number VG0108N
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a white particulate matter was found floating inside the packaging of a vascu-guard patch.This was identified during setup and preparation prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d10, h3, and h6.H10: the actual sample was received for evaluation.A visual inspection was performed, and no foreign particulate matter was visible floating in the solution; however, a loose tissue fiber was observed on the surface of the tissue.It was unknown if the fiber was what the customer observed to be particulate matter.No other particulate matter was visible on the returned sample.The cause of the loose tissue fiber could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
VASCU-GUARD
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10344231
Report Number1416980-2020-04551
Device Sequence Number3217878
Product Code DXZ
UDI-Device Identifier00085412530895
UDI-Public(01)00085412530895
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K983602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/05/2025
Device Catalogue NumberVG0108N
Device Lot NumberSP20E13-1450823
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2020
Initial Date Received by Manufacturer 07/07/2020
Supplement Date Received by Manufacturer08/21/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1